# SDR DALA2015040102542

- Difficulty date: March 29, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 48,630 hours, 17,533 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS INOPERATIVE AT SEATS 23 & 24 FED.  T/S FOUND PIN PULLED FROM CONNECTOR.  REPINNED CONNECTOR.  R & R LAMP ASSY.AT SEAT 23.  BOTH SEATS ESCAPE LIGHTS, OPS CHECKS NORMAL.
